# SDR 97FDEA00657

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175032
- Condition: Cracked
- Location: Bs 1282
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR T/E BS 1282 BETWEEN STR 17 TO 18 RT.  *S/D*  REMOVED CRACKED SHEAR T/E BS 128.2, STR 17 TO 18 RT.  FOUND EXTERNAL SKIN TO BE DAMAGED.  REPAIRED EXTERNAL SKIN BS 1271 TO 1287, STR 17 TO 19 RT IAW FED-EX SRM 53-30-3.  FABRICATED NEW SHEAR T/E, INSTALLED IN PLACE IAW FED-EX SRM 51-30-2, 51-20-1.
